MathSciNet Relay Station
MathSciNet bibliographic data
MR757793 (86c:57001) 57M10 (05B35 20F32 20J10 51B25 57M05)
Surowski, David B. Covers of simplicial complexes and applications to geometry. Geom. Dedicata 16 (1984), no. 1, 35–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement